This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have been switched over from lexapro to wellbutrin by my drug and alchol Dr. (clean now for over a year). what my problem is is that I took 4 halves of 20mg lexapro for 4 days, then 2 1/4's of a pill the next 2 then off totally for 1 day then I started the wellbutrin. I am now on my 3rd day of wellbutrin and I am still having really bad dizzyness, headaches and mind zaps I guess they are called like a charge of something all over me every few seconds or so especially when I am standing. I noticed this as soon as I started weaning off the lexapro and I imagine that it is withdrawal from that med. My question is how long could I expect to feel these symptoms as they are very annoying and the dizzyness or (mind zaps) are causing bad headaches and nausea.
I took this week off of work to deal with these symptoms and really do not want to take another week next week but I am a meat cutter and im on my feet all day. is there any way of knowing when I should start to feel a lessening or improvement in these issues?
You went off of the medication too quickly. It usually takes several weeks of weaning yourself. You should be sure to talk to your doctor so that you can continue taking the lexapro at a very small those every other day for a week, then every third day for the last week before you stop. You can continue with the wellbutrin and that should take care your withdrawal symptoms. If you just continue as you are or you may have the withdrawal symptoms for another week or 10 days.
I took the meds the way my dr told me to when she told me how to wean down. and every pharmacist and dr ive spoken to has said not to take the lexapro and the wellbutrin together. and if I take a small does every other day for a week and then every third day for a week it would be longer then the week to 10 days I may have the symptoms. Guess im just not seeing any benefit there. besides I started having the withdrawal syptoms (symptoms) (brain zaps, dizziness etc.) by the thrid day I was taking a half a pill so sorry but this doesnt really help me much.
there are almost 10,000 posts on that thread that come from people that have had withdrawals from lexapro for a month to 8 months. and alot of posts made no difference how they weaned off the medication.
Just wanted to add that and I believe that lexapro is just a horrible drug that should be taken off the market!!!
Interesting reading if you ever get a chance, all the same symptoms but all different types of weaning schedules.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.